Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Healthy Moms Healthy Moms

Ovary pain during orgasm -- (OH NO!)

Posted by   + Show Post

Hi. Im new to this group and hoping to get some advice here about a new problem.  I often have cervical/pelvic pain, and am one of those women who 100% feels ovulation.  So I am use to the normal monthly pre-period ovulation crap that happens (cramping, extra peeing, cervical/pelvic tenderness etc.) (*sigh*)  I'm all good with my bi-yearly annual paps and there has never been any diagnosed issue (except a probable diganosis of Interstitial cystitis)

Anyways -- lately there is a new extremely uncomfortable issue :(  I am having a very sharp and painful pinching in what I am presuming is my left side ovary when I have an orgasm!  UNBELIEVABLE!  Whichever means it is brought on (intercourse, oral or self stimulation) as soon as I start to orgasm, I get this left sided sharp pinching pain.  Its not my normal crampy/abdomen area.. maybe a half inch above my belly button and to the left side.  Its TERRIBLE of course and I am now avoiding any orgasm or cutting them short as soon as I feel this pain.  The pain is pretty accute when it happens and I am left with a lingering pain and discomfort after orgasm as well as cramping.

I am going to the doctor next week to let her know of this new, ridicuous symptom.. but I am wondering if anyone else has had this happen.  Of course a google search has me thinking the worst and as great as my OBGYN is, its is kind of difficult for someone, even a good doctor, to understand that hasn't experienced this.

Anyone??

by on Feb. 5, 2013 at 11:31 AM
Replies (51-54):
PaleoGirl
by on Jun. 19, 2014 at 1:29 AM

I've had this problem for 2 years now. I have had several tests, but this thread gives me some good ideas as to what is going on. I will get to the bottom of it and report back.  For those whose docs said to go on birth control pills, PLEASE don't. BC pills contain "progestins", (fake progesterone) which causes breast cancer.

momofsixangels
by on Jun. 22, 2014 at 11:44 AM

How are you doing?

seegrace
by Member on Jun. 25, 2014 at 11:14 AM


Quoting momofsixangels:

How are you doing?

Hey there!  Thanks for asking :)  Im doing ok.  Same old, same old.  The issue ebbs and flows (no pun intended).  Some months I have it, other months - like thankfully this one - I dont.  

I did not go on birth control, so I just deal with the symptoms.  If it's a bad month, advil helps.  Thankfully it's not all the time, only certain times during the month, if it's a month where it is happening.

How are you? 

seegrace
by Member on Jun. 25, 2014 at 11:15 AM


Quoting PaleoGirl:

I've had this problem for 2 years now. I have had several tests, but this thread gives me some good ideas as to what is going on. I will get to the bottom of it and report back.  For those whose docs said to go on birth control pills, PLEASE don't. BC pills contain "progestins", (fake progesterone) which causes breast cancer.

Sorry to hear you have the same issue.  Hope you feel better and you do indeed get to the bottom of it.   Good luck! 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)